F-seminorms on generalized double sequence spaces defined by modulus functions
author
statement of authorship
Enno Kolk and Annemai Raidjõe
publisher
journal volume number month
Vol. 63, 2
year of publication
pages
p. 121-132
keyword
double sequence
F-seminorm
F-norm
matrix method
modulus function
paranorm
sequence space
ISSN
1736-6046
notes
Bibliogr.: 18 ref
Kokkuvõte: F-poolnormid moodulfunktsioonide abil defineeritud üldistatud topeltjadade ruumides, lk. 132
Open Access
Open Access
scientific publication
teaduspublikatsioon
classifier
category (general)
category (sub)
quartile
TalTech department
language
inglise
Kolk, E., Raidjõe, A. F-seminorms on generalized double sequence spaces defined by modulus functions // Proceedings of the Estonian Academy of Sciences (2014) Vol. 63, 2, p. 121-132. https://doi.org/10.3176/proc.2014.2.02